MAUDE Adverse Event Report: ABBOTT MEDICAL EON MINI IPG, 16-CHANNEL RECHARGEABLE; SCS IPG

ABBOTT MEDICAL EON MINI IPG, 16-CHANNEL RECHARGEABLE; SCS IPG
Model Number 3788
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Implant Pain (4561)
Date of Event 01/12/2026
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported the patient experienced pain at the ipg site with the 3788 eon mini and the device was repositioned on (b)(6) 2013 to address the issue.Patient¿s 3660 proclaim system was shutting off unintentionally and not providing effective stimulation.Surgical intervention took place on (b)(6) 2023 wherein the system was explanted to address the issue.The investigation was unable to determine the lead that is associated with the issue.
 
Additional Manufacturer Narrative
Date of event is estimated.Weight is estimated.The allegation is against 1 of 2 octrode lead kit, 60cm length; however, it is unknown which octrode lead kit, 60cm length, therefore, all potential components are being listed.Additional components potentially involved in the event include: common device name: octrode lead kit, 60cm length, model: 3186ans, udi: (b)(4), serial: (b)(6), batch: a000086684.The results of the investigation are inconclusive since the device was not returned for analysis.Based on the information received, the cause of the reported incident could not be conclusively determined.

Brand Name
EON MINI IPG, 16-CHANNEL RECHARGEABLE
Common Device Name
SCS IPG
Manufacturer (Section D)
ABBOTT MEDICAL
6901 preston rd
plano TX 75024
Manufacturer (Section G)
ABBOTT MEDICAL
6901 preston rd
plano TX 75024
Manufacturer Contact
sara speyerer
6901 preston road
plano, TX 75024
9723098000
MDR Report Key24215591
Report Number1627487-2026-00481
Device Sequence Number18483470
Product Code LGW
UDI-Device Identifier05414734402651
UDI-Public05414734402651
Combination Product (Y/N)N
Initial Reporter StateIN
Initial Reporter CountryUS
PMA/510(K) Number
P010032
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2011
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 01/29/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date11/28/2012
Device Model Number3788
Device Catalogue Number3788
Device Lot Number3244736
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/12/2026
Initial Report FDA Received Date01/29/2026
Date Device Manufactured11/09/2010
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SCS ANCHORS X 2.; SCS LEAD.
Outcome Attributed to Adverse Event Other;
Patient Age45 YR
Patient SexMale
Patient Weight73 KG